# SDR FDEA2023010233041

- Difficulty date: December 30, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Gate
- Part number: 141N612025
- Condition: Corroded
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR LOWER GATE LOWER BOTOM EDGE CORRODED REMOVED AND REPLACED LOWER P/N 141N6120-25 PER  EA F-5210-T02722217 P1 AND CMM   52-11-07. ORIG SUB DATE: 1/2/2023
